Teoriya Veroyatnostei i ee Primeneniya, 1989, Volume 34, Issue 2, Pages 370–375(Mi tvp1270)
This article is cited in 2 scientific papers (total in 2 papers)
Generalized Condition ot the Identity of Distributions of Random Vectors in Connection with the Asymptotic Theory of Linear Forms in Independent Random Values
Citation:
A. M. Kagan, “Generalized Condition ot the Identity of Distributions of Random Vectors in Connection with the Asymptotic Theory of Linear Forms in Independent Random Values”, Teor. Veroyatnost. i Primenen., 34:2 (1989), 370–375; Theory Probab. Appl., 34:2 (1989), 327–332
\Bibitem{Kag89}
\by A.~M.~Kagan
\paper Generalized Condition ot the Identity of Distributions of Random Vectors in Connection with the Asymptotic Theory of Linear Forms in Independent Random Values
\jour Teor. Veroyatnost. i Primenen.
\yr 1989
\vol 34
\issue 2
\pages 370--375
\mathnet{http://mi.mathnet.ru/tvp1270}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1005742}
\zmath{https://zbmath.org/?q=an:0693.62014|0677.62014}
\transl
\jour Theory Probab. Appl.
\yr 1989
\vol 34
\issue 2
\pages 327--332
\crossref{https://doi.org/10.1137/1134029}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1989DF29600013}
Linking options:
https://www.mathnet.ru/eng/tvp1270
https://www.mathnet.ru/eng/tvp/v34/i2/p370
This publication is cited in the following 2 articles:
Zaitsev A.Yu. Kagan A.M. Nikitin Ya.Yu., “Toward the History of the St. Petersburg School of Probability and Statistics. Iv. Characterization of Distributions and Limit Theorems in Statistics”, Vestn. St Petersb. Univ.-Math., 52:1 (2019), 36–53
Jacek Wesołowski, “The Lyapounov central limit theorem for factorizable arrays”, Proc. Amer. Math. Soc., 122:2 (1994), 565